Some symmetries of the nonlinear heat and wave equations

Alexander Oron, Philip Rosenau

Research output: Contribution to journalArticlepeer-review

Abstract

The Lie-group formalism is applied to deduce the classical symmetries of the nonlinear heat equation, the diffusion-convection equation and the nonlinear wave equations. Some nonclassical symmetries are also presented.

Original languageEnglish
Pages (from-to)172-176
Number of pages5
JournalPhysics Letters, Section A: General, Atomic and Solid State Physics
Volume118
Issue number4
DOIs
StatePublished - 13 Oct 1986
Externally publishedYes

Fingerprint

Dive into the research topics of 'Some symmetries of the nonlinear heat and wave equations'. Together they form a unique fingerprint.

Cite this